# SDR FDEA201405020916

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND REPAIR TO FUSELAGE SKIN AT BS 1709, STRINGER 21L - STRINGER 22L.  ACCOMPLISHED EA F-5330-T0306957, PT 1.  TITLE, FUSELAGE & PLATES & SKINS, INCOMING SKIN REPAIR REPLACEMENT & SCRIBE DAMAGE REPAIR, BETWEEN STATION 1657 & 1720, STRINGER 18L & 21L.  THIS IS A CAT B  REPAIR IAW FAA FORM 8110-3, DATED 03/24/2014.  MAJOR REPAIR.
